It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-02-2005, 07:08 PM   #1
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 543
babygirl2005_21 HB User
Exclamation What do I do???!!

I have been on a regime of Differin at night w/ Klaron lotion and Klaron only in the a.m. I also take one 100mg of Doxycycline. I am also on Yasmin birth control. I have been doing this perfectly for about 1 month and 1 week. I can't tell if my face is getting better or not. My last visit when I went to the derm. he said when I come back on June 27th if it isn't working we should consider accutane. My acne is only mild to moderate w/ the occasional cyst around the time of the month. I am really scared should I just try accutane?? I just hear of sooo many people on here that their acne came back after accutane. If I take that big step I don't want it to come back. Are there any success stories that may make me feel better???

 
Old 06-03-2005, 06:58 AM   #2
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 543
babygirl2005_21 HB User
Re: What do I do???!!

anyone??? I would really like an answer.

 
Sponsors Lightbulb
   
Old 06-03-2005, 08:00 AM   #3
Senior Member
(female)
 
Join Date: Jun 2005
Location: WI
Posts: 135
portrgirl HB User
Re: What do I do???!!

I'm actually on the same regimen as you, only I don't use klaron in the morning (well I do, but I'm not suppose to ). Give it 2-3 months before you decide that it's not working. Your body needs to get used to it and adjust.

I'm actually considering accutane, only because doxy is my last option before it. Topicals only help a little for me. Unlike you I had moderate to severe acne (aka I only get cystic acne w/ the occasional whitehead). For the past 5 years my acne's been kept under control w/ amoxicillian, but it gave me really bad yeast infections. I'm just starting the doxy (second day today actually), but I'm afraid that it'll either not work or do the same thing as the amox since it's an antibiotic.

Just try to relax and give it a bit more time. Nothing's a miracle drug.

 
Old 06-03-2005, 08:09 AM   #4
Senior Member
 
Join Date: May 2004
Posts: 236
sadend HB User
Re: What do I do???!!

Hi babygirl,
I was on that too at like 18 never helped. Just go for the accutane.
The Doxy is more toxic then the accutane the derm will probably give you a low dose.
My uncle is dr. and he told me that the doxy is worse because you become immune to it.and then you will need stronger antibiotics in the effect a bactirail infenction.
If you are a teenage girl its probably hormonal and the diffren and doxy wont help you

 
Old 06-03-2005, 11:57 AM   #5
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 543
babygirl2005_21 HB User
Re: What do I do???!!

I am 21 not a teenager my problems only started when I was 20. I had perfect skin up until then. I got off my birth control pills to lose some weight and my skin went crazy! I think my acne is hormonal. But if I go back on my next appt. and I'm still suffering w/ little stupid whiteheads then I am gonna go on the accutane. The only problem is I have to be a bridesmaid in my friend's wedding in Sept. But thanks for the advice!

 
Old 06-03-2005, 01:25 PM   #6
Senior Member
 
Join Date: May 2004
Posts: 236
sadend HB User
Re: What do I do???!!

Hey Babygirl,
If i were you i would get a derm appointment asap and start the accutane asap so by september your skin will be clear as anything.I loved accutane tell your derm to try the low dose accutane so the side effects wont be so sever

 
Old 06-03-2005, 01:54 PM   #7
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 543
babygirl2005_21 HB User
Re: What do I do???!!

Do you think it would be all clear by the time sept. gets here? I thought it took longer than that. Do you think if I started it on June 27th I would be clear by Sept. 14?

Last edited by babygirl2005_21; 06-03-2005 at 01:55 PM.

 
Old 06-03-2005, 03:35 PM   #8
Senior Member
 
Join Date: May 2004
Posts: 236
sadend HB User
Re: What do I do???!!

Unless you have cystic acne there is no doubt that you will be clear by then.
You will be clear by august 14 possibly before

 
Old 06-03-2005, 04:35 PM   #9
Senior Member
(male)
 
Join Date: Jun 2005
Posts: 100
healthg_15 HB User
Re: What do I do???!!

Hey. I don't know how bad your acne is. I would go to a derm, or something. I am trying actimine right now which is a pill you take 3 times a day, no side effects. I have been taking it for 6 weeks but they say 2-3 months before you see results. So if I start seeing results I'll post all over on here to let people know to try it. I recommend using some topical treatment, and taking some pill, like an antibiotic or a pill like actimine or something. I don't know about which topical treatment, maybe proactiv or something. I heard that proactiv works well, but after 6 months of using it, it can really mess up your skin. So if you use it, i would say use it for a few months until the pill you take starts kicking in. I'm going to try an external treatment. Its Natural Anti-Spot kit. It's 3 steps and won't dry your skin. They say results in 7 days guaranteed. Maybe you should try that, I'm waiting for my order to come in. I hope this helps you out a little.

 
Old 06-03-2005, 05:23 PM   #10
Senior Member
 
Join Date: May 2004
Posts: 236
sadend HB User
Re: What do I do???!!

Dont waste your time --- accutane is the ansewr

 
Old 06-03-2005, 07:22 PM   #11
Junior Member
(male)
 
Join Date: Jun 2005
Posts: 47
OtakuBakA HB User
Also i think accutane might work, im not so sure. ppl say it has worked for them

Last edited by OtakuBakA; 06-03-2005 at 08:05 PM.

 
Old 06-03-2005, 07:23 PM   #12
Junior Member
(male)
 
Join Date: Jun 2005
Posts: 47
OtakuBakA HB User
Re: What do I do???!!

im also on differin and i have been on it for about 1 month and 1 week like you, and it seems that there is no effect for me because i keep breaking out. im not so sure, but alot of my friends and teachers say proactiv works, so yea, hope this helps you a bit.
__________________
Sometimes i say to myself "WHY".......

 
Old 06-04-2005, 07:16 AM   #13
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 543
babygirl2005_21 HB User
Re: What do I do???!!

I do not have severe acne it is mild but jumps up to moderate around my time of the month. I have tried Proactiv and I hate it. If accutane will get me that clear by Aug. 14 then I think I will do it. I just don't know how I am gonna go to the gym when my face will look like ****. But I guess that's the price you pay. How high of a dose should I get at first? Do you think that accutane has cleared some people up for good? I would like to know its success rate.

 
Old 06-04-2005, 01:27 PM   #14
Member
 
Join Date: May 2005
Posts: 66
nm80 HB User
Re: What do I do???!!

i know how frsutrating it is - i had good skin all throughout highschool and when i was 19/20 i got acne and now thatt he actual pimples are mostly goen i have redmarks from it and im trying to get rid of it. it sucks though cus ive always had good skin.

 
Old 06-04-2005, 01:44 PM   #15
Junior Member
(female)
 
Join Date: May 2005
Posts: 43
tscorpio24 HB User
Re: What do I do???!!

I wonder if it's actually feels worse to have had clear skin most of your life and then BAM....you just start breaking out. I don't remember what it's like to have clear skin because I haven't had it since I was 10 lol...and I'm now 24. Does it make you feel that much worse????

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Knot behind ball of foot with some discoloration. What could it be? Traces Foot & Ankle Problems 3 04-20-2010 05:59 AM
Tell me What this is finallypretty Bipolar Disorder 3 01-21-2005 05:40 AM
What should I do? Stevo182 Sexual Health - Teens 16 11-29-2004 09:42 PM
Think I have ADD...What do I do now? tescak ADD / ADHD 1 11-13-2004 02:33 AM
HELP - Now what do I do? cya Pain Management 8 06-14-2004 08:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!